Zur Theorie des Value at Risk-minimalen Hedges


Albrecht, Peter



DOI: https://doi.org/10.1007/BF03372842
URL: https://link.springer.com/article/10.1007/BF033728...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Schmalenbachs Zeitschrift für betriebswirtschaftliche Forschung
Volume: 63
Issue number: 1
Page range: 2-18
Place of publication: Düsseldorf [u.a.]
Publishing house: Verl.-Gruppe Handelsblatt
ISSN: 0341-2687 , 2366-6153
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Albrecht, Peter (2011) Zur Theorie des Value at Risk-minimalen Hedges. Schmalenbachs Zeitschrift für betriebswirtschaftliche Forschung Düsseldorf [u.a.] 63 1 2-18 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item